Alert archive / Missouri / Frost Advisories in 2011
Frost Advisory 1, NWS St. Louis, MO
NWS St. Louis, MO issued this frost advisory at May 3, 2011, 3:36 AM CDT for 29 counties in Missouri; 10 counties in Illinois. It took effect at May 4, 2011, 3:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2011, 3:36 AM CDT (08:36 UTC)
- In effect from
- May 4, 2011, 3:00 AM CDT
- Expired
- May 4, 2011, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS St. Louis, MO
All 39 counties
Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Pike County, IL, Saint Clair County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 38 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.6 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2184 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
279 WWUS73 KLSX 030836 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 336 AM CDT TUE MAY 3 2011 ...AREAS OF FROST EXPECTED TONIGHT... .AN UNSEASONABLY COOL AND DRY AIRMASS...COMBINED WITH CLEAR SKIES AND LIGHT WINDS...WILL PRODUCE AREAS OF FROST OVER CENTRAL AND EASTERN MISSOURI AND CENTRAL ILLINOIS LATE TONIGHT AND EARLY WEDNESDAY MORNING. ILZ058-059-095>099-MOZ018-019-026-027-034>036-041-042-047>052- 059>065-072>075-084-085-099-032200- /O.NEW.KLSX.FR.Y.0001.110504T0800Z-110504T1300Z/ GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL- JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO- PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO- CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION... ST LOUIS...FARMINGTON 336 AM CDT TUE MAY 3 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TIMING...TEMPERATURES WILL DROP TO CRITICAL LEVELS AFTER MIDNIGHT TONIGHT, AND WILL REMAIN AT THESE LEVELS UNTIL AFTER DAYBREAK WEDNESDAY. * TEMPERATURES...LOWS ARE FORECAST TO DROP INTO THE MIDDLE 30S ACROSS THE ADVISORY AREA. * IMPACTS...FROST WILL INJURE TEMPERATURE SENSITIVE PLANTS, ESPECIALLY THOSE THAT ARE MORE TYPICALLY GROWN DURING THE LATE SPRING AND SUMMER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ TRUETT
3 follow-up statements
087 WWUS73 KLSX 031920 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 220 PM CDT TUE MAY 3 2011 ...AREAS OF FROST EXPECTED LATE TONIGHT... .AN UNSEASONABLY COOL AND DRY AIR MASS...COMBINED WITH CLEAR SKIES AND LIGHT WINDS...WILL PRODUCE AREAS OF FROST OVER PARTS OF CENTRAL AND EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS LATE TONIGHT AND EARLY WEDNESDAY MORNING. ILZ100>102-041000- /O.EXA.KLSX.FR.Y.0001.110504T0800Z-110504T1300Z/ MADISON IL-ST. CLAIR IL-MONROE IL- INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE 220 PM CDT TUE MAY 3 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TIMING...TEMPERATURES WILL DROP TO CRITICAL LEVELS AFTER MIDNIGHT TONIGHT...AND WILL REMAIN AT THESE LEVELS UNTIL MID MORNING WEDNESDAY. * TEMPERATURES...LOWS ARE FORECAST TO DROP INTO THE MIDDLE 30S ACROSS THE ADVISORY AREA. * IMPACTS...FROST WILL INJURE TEMPERATURE SENSITIVE PLANTS... ESPECIALLY THOSE THAT ARE MORE TYPICALLY GROWN DURING THE LATE SPRING AND SUMMER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ ILZ058-059-095>099-MOZ018-019-026-027-034>036-041-042-047>052- 059>065-072>075-084-085-099-041000- /O.CON.KLSX.FR.Y.0001.110504T0800Z-110504T1300Z/ GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL- JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO- PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO- CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION... ST LOUIS...FARMINGTON 220 PM CDT TUE MAY 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TIMING...TEMPERATURES WILL DROP TO CRITICAL LEVELS AFTER MIDNIGHT TONIGHT...AND WILL REMAIN AT THESE LEVELS UNTIL MID MORNING WEDNESDAY. * TEMPERATURES...LOWS ARE FORECAST TO DROP INTO THE LOWER TO MIDDLE 30S ACROSS THE ADVISORY AREA. * IMPACTS...FROST WILL INJURE TEMPERATURE SENSITIVE PLANTS... ESPECIALLY THOSE THAT ARE MORE TYPICALLY GROWN DURING THE LATE SPRING AND SUMMER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ GKS
590 WWUS73 KLSX 040859 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 359 AM CDT WED MAY 4 2011 ILZ058-059-095>102-MOZ018-019-026-027-034>036-041-042-047>052- 059>065-072>075-084-085-099-041300- /O.CON.KLSX.FR.Y.0001.000000T0000Z-110504T1300Z/ GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL- JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-LEWIS MO- SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE... HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS...FARMINGTON 359 AM CDT WED MAY 4 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TIMING...TEMPERATURES WILL REMAIN COLD ENOUGH TO PRODUCE FROST THROUGH THE EARLY MORNING. * TEMPERATURES...THE TEMPERATURE WILL HOVER IN THE LOW TO MIDDLE 30S ACROSS THE ADVISORY AREA. * IMPACTS...FROST WILL INJURE TEMPERATURE SENSITIVE PLANTS... ESPECIALLY THOSE THAT ARE MORE TYPICALLY GROWN DURING THE LATE SPRING AND SUMMER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ CARNEY
766 WWUS73 KLSX 041257 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 757 AM CDT WED MAY 4 2011 ILZ058-059-095>102-MOZ018-019-026-027-034>036-041-042-047>052- 059>065-072>075-084-085-099-041400- /O.EXP.KLSX.FR.Y.0001.000000T0000Z-110504T1300Z/ GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL- JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-LEWIS MO- SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE... HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS...FARMINGTON 757 AM CDT WED MAY 4 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. SUNSHINE WILL BE PUSHING TEMPERATURES THROUGH THE 40S OVER THE NEXT FEW HOURS...ENDING THE FROST THREAT. $$ TRUETT
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this frost advisory went out at May 3, 12:13 AM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, May 3, 12:13 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1213 AM CDT TUE MAY 3 2011 .UPDATE... /750 PM CDT MON MAY 2 2011/ MODELS SHOW AREA OF STRONG FRONTOGENESIS AROUND H700 THAT IS ANCHORED JUST TO THE S AND E OF STL CITY. THIS WILL BE THE PRIMARY FORCING MECHANISM FOR PCPN TONIGHT...AND THIS IS EXPECTED TO REMAIN NEARLY STATIONARY THRU MUCH OF THIS EVENING AND THEN MOVE SLOWLY SE AWAY FROM THE AREA AFTER MIDNIGHT. SO IT APPEARS WHAT WE SEE NOW IS WHAT WE WILL GET WITH RESPECT TO WHERE RAIN WILL FALL AND WHO SHOULD GET MEASURING RAINFALL. RAIN WILL STRUGGLE TO MEASURE...LET ALONE FALL...WITH CIGS ABOVE 7KFT FOR MUCH OF THE CNTRL/NRN/WRN STL METRO AREA AND HAVE REDUCED THE FCST THERE TO JUST CHC OF SPRINKLES. ELSEWHERE...FCST STILL ON TRACK WITH UP TO THREE QUARTERS OF AN INCH OF ADDITIONAL RAINFALL EXPECTED FOR PARTS OF SERN MO AND SRN IL INSIDE THE FFA. RIGHT ENTRANCE REGION OF THE H300 JET WILL DELAY ANY CLEARING TONIGHT AS MID AND HI LEVEL CLOUDS CONTINUE TO BUILD...UNTIL LATE TONIGHT IN THE WRN FA...AND AROUND DAYBREAK FOR THE STL METRO AREA. THIS MAY REDUCE THE POSSIBILITY OF FROST IN PARTS OF NERN MO. TES && .DISCUSSION... /325 PM CDT MON MAY 2 2011/ THE SW-NE ORIENTED SWATH OF RAIN CENTERED THROUGH SE MO AND SRN IL IS EXPECTED TO PERSIST THROUGH THIS EVENING AND IN FACT MY NUDGE SLIGHTLY NORTHWARD. THIS RAIN IS IN RESPONSE TO ISENTROPIC LIFT AND LARGE SCALE ASCENT ASSOCIATED WITH THE SOUTHERN STREAM TROF CENTERED THROUGH WEST TX...AUGMENTED BY DIVERGENCE ALOFT WITHIN THE ULJ JET EXIT REGION. IT APPEARS THAT DURING THE OVERNIGHT HOURS...THE RAIN BAND WILL SHIFT TO THE SOUTHEAST GRADUALLY AS THE AFOREMENTIONED SRN STREAM UPPER TROF AND THE NORTHERN STREAM UPPER TROF PHASE AND PROGRESS EASTWARD INTO THE MS VALLEY. THE RAIN BAND SHOULD HAVE EXITED THE CWA BY DAYBREAK ON TUESDAY AS THIS TROF CONTINUES TO PROGRESS EASTWARD INTO THE OH/TN VALLEY BY TUESDAY EVENING. WHILE THE HEAVIEST RAIN HAS ENDED...THE PERSISTENT LIGHT TO MODERATE RAIN THIS EVENING COULD AGGRAVATE THE SPOTTY FLOODING OCCURRING IN SE MO AT THIS TIME...SO IT SEEMS PRUDENT TO EXTEND THE FLASH FLOOD WATCH INTO THE EARLY MORNING HOURS ON TUESDAY. OTHERWISE CLOUDS WILL GRADUALLY THIN OVERNIGHT ACROSS CENTRAL AND NE MO AND SOME RATHER CHILLY AIR FOR MAY WILL BEGIN TO INFILTRATE THE AREA. I HAVE ADDED A MENTION OF SOME PATCHY FROST TO PORTIONS OF NE MO OVERNIGHT WHERE LOWS WILL DIP INTO THE MID-UPPER 30S. CLOUDS SHOULD GENERALLY DECREASE ON TUESDAY AS HIGH PRESSURE BUILDS INTO THE AREA...ALTHOUGH I THINK WE WILL SEE SOME DIURNAL CU DEVELOP IN RESPONSE TO THE COLD AIR ALOFT. THE CENTER OF THE HIGH WILL SETTLE INTO THE MIDDLE MS VALLEY ON TUESDAY NIGHT AND BE CENTERED THROUGH THE CWA AT DAYBREAK WEDNESDAY. WITH CLEAR SKIES AND LIGHT WINDS...THIS SHOULD SET THE STAGE FOR SOME GOOD RADIATIONAL COOLING AND FROST POTENTIAL AS LOWS DIP INTO THE 30S. THE EFFECTS OF THE WET GROUND ON FROST DEVELOPMENT ARE NOT CLEAR CUT...BUT IT COULD HELP KEEP THE NEAR GROUND TEMPS SEVERAL DEGREES WARMER THAN OTHERWISE. NONETHELESS I HAVE ADDED AREAS OF FROST INTO THE FORECAST AND ULTIMATELY WE MAY NEED A FROST ADVISORY 24H FROM NOW. A MODERATION IN TEMPERATURES IS EXPECTED ON WEDNESDAY AS THE HIGH RETREATS AND A RETURN OF S/SWLY LOW LEVEL FLOW AND WAA WILL GET WELL UNDERWAY ON WEDNESDAY NIGHT. THIS WAA COMBINED WITH SOME STEEPER MID LEVEL LAPSE RATES COULD HELP GENERATE SOME ELEVATED SHOWERS OR THUNDERSTORMS LATE WED NIGHT ACROSS PARTS OF NE MO AND WEST CENTRAL IL...IN ADVANCE OF THE NEXT UPPER TROF. THIS NEXT UPPER TROF AND THE ASSOCIATED SFC COLD FRONT WILL IMPACT THE AREA ON THURS/THURSDAY NIGHT. THE NAM IS MUCH SHARPER WITH THE UPPER TROF AND COLD AIR ALOFT AND HENCE INSTABILITY...SUPPORTIVE OF STRONG THUNDERSTORMS WITH SMALL HAIL. THE GFS IS NOT QUITE AS BULLISH. WE SHOULD SEE SCATTERED SHOWERS AND THUNDERSTORMS WITH THIS SYSTEM...BUT THE JURY IS STILL OUT ON THE INTENSITY. ANOTHER TROF AND SFC FRONT WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS THIS WEEKEND. DEPENDING ON THE DETAILS OF THE UPPER AIR PATTERN...YET ANOTHER ROUND OF STORMS IS POSSIBLE MON-TUES. GLASS && .AVIATION... /1140 PM CDT MON MAY 2 2011/ VFR THROUGH THE PD WITH DECREASING CLOUDS OVERNIGHT AND SCT DIURNAL CU DURING THE AFTN. WINDS DECREASE AFTER SUNSET WITH THE APPROACH OF A SFC RIDGE. SPECIFICS FOR KSTL...PCPN HAS PUSHED SOUTH AND EAST OF KSTL WITH ONLY MID LEVEL ECHO NOTED OVER EAST CENTRAL MO ON KLSX RADAR. VFR THROUGH THE PD WITH DECREASING CLOUDS OVERNIGHT AND SCT DIURNAL CU DURING THE AFTN. WINDS DECREASE AFTER SUNSET WITH THE APPROACH OF A SFC RIDGE. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 2, 11:00 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1100 PM CDT MON MAY 2 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1100 PM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT MAJOR RIVER FLOODING CONTINUES FOR PARTS OF THE MISSISSIPPI RIVER BELOW ST LOUIS AND THE KASKASKIA RIVER NEAR NEW ATHENS. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. IN ADDITION...WATER LEVELS IN SMALLER RIVERS... CREEKS...AND STREAMS IN SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS WILL REMAIN HIGH OR INCREASE DUE TO THIS LATEST ROUND OF WET WEATHER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS LATE WEDNESDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE ENTIRE AREA ON THURSDAY AND THURSDAY NIGHT...AND AGAIN FRIDAY NIGHT THROUGH SATURDAY NIGHT. MAJOR RIVER FLOODING WILL CONTINUE FOR PARTS OF THE MISSISSIPPI RIVER BELOW ST LOUIS...AS WELL AS THE KASKASKIA RIVER NEAR NEW ATHENS. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. IN ADDITION...WATER LEVELS IN SMALLER RIVERS... CREEKS...AND STREAMS IN SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS WILL REMAIN HIGH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT RAINFALL AMOUNTS GREATER THAN ONE INCH...OR ANY FLOODING WHERE WATER LEVELS ARE GREATER THAN SIX INCHES DEEP. TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:37 PM CDT | River Flood Warning | LSX | Jefferson | 24 hr |
Nearby
Frost Advisories in Missouri, 2011Frost Advisories in Illinois, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.